Hashimotos and high cholesterol after T3 supplements

Posted by 1chuchie @1chuchie, Aug 21 6:50pm

Anyone experience very high cholesterol levels after taking T3 supplements.

Interested in more discussions like this? Go to the Diabetes & Endocrine System group.

Hello @1chuchie and welcome to Mayo Clinic Connect. I wonder if you might be able to share some additional information to allow for members to connect with you.

How long have you been taking T3 supplements? How high is your cholesterol level?

REPLY

I have been under the care of an endocrinologist for 1 year. Blood draw was every 3 months. Levothyroxine 50 mg daily by tablet Liothyronine was prescribed in compounded form. Over that time my cholesterol went from 99 to 167 – about a 20 point jump each draw. There were no dietary changes to warrant this jump. I recently discontinued the Liothyronine under my primary care advice. Next blood draw 2 months to check lipids.

REPLY
Please sign in or register to post a reply.
  Request Appointment